# SDR 96ZZZM647

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31033104
- Condition: Defective
- Location: Right
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E, C, D

## Discrepancy

FLT NR 4066 - WHILE APPLYING TAKEOFF POWER, RIGHT ENGINE FLAMED OUT AT APPROXIMATELY 70 PERCENT TORQUE.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  OUT STATION MAINTENANCE INSPECTED THE RIGHT ENGINE AND DISCOVERED THE PLENUM ON THE ENGINE WAS CRACKED.  DAY MX LATER REMOVED AND REPLACED THE RIGHT ENGINE IAW MM 71-00-00.  GROUND RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
